# SDR SWAA2019062434031

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11084
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT EXTERIOR EMERGENCY EXIT LIGHT INOP. / RECONNECTED CONNECTOR D11084 PER WDM AND AMM.
